TU Darmstadt / ULB / TUbiblio

Modelling of Lossy Curved Surfaces in the 3-D Frequency-Domain Finite Difference Methods

Mäkinen, Riku and De Gersem, Herbert and Weiland, Thomas and Kivikoski, Markku A. (2006):
Modelling of Lossy Curved Surfaces in the 3-D Frequency-Domain Finite Difference Methods.
In: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, pp. 421-431, 19, (5), [Article]

Item Type: Article
Erschienen: 2006
Creators: Mäkinen, Riku and De Gersem, Herbert and Weiland, Thomas and Kivikoski, Markku A.
Title: Modelling of Lossy Curved Surfaces in the 3-D Frequency-Domain Finite Difference Methods
Language: English
Journal or Publication Title: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields
Volume: 19
Number: 5
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
Date Deposited: 14 Mar 2016 16:56
Additional Information:

TEMF-Pub-DB TEMF001478

Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item